BibTeX record journals/ijac/Darafsheh08

download as .bib file

@article{DBLP:journals/ijac/Darafsheh08,
  author    = {M. R. Darafsheh},
  title     = {On the Recognition of the Simple Groups L\({}_{\mbox{7}}\)(3) and
               L\({}_{\mbox{8}}\)(3) by the Spectrum},
  journal   = {Int. J. Algebra Comput.},
  volume    = {18},
  number    = {5},
  pages     = {925--933},
  year      = {2008},
  url       = {https://doi.org/10.1142/S0218196708004706},
  doi       = {10.1142/S0218196708004706},
  timestamp = {Tue, 25 Aug 2020 16:44:10 +0200},
  biburl    = {https://dblp.org/rec/journals/ijac/Darafsheh08.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics